# SDR AALA2020050109009

- Difficulty date: April 29, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 73,435 hours, 9,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT SIDE EMERGENCY LIGHT IS INOPERATIVE IN THE MAIN DECK CREW REST COMPARTMENT. REMOVED AND REPLACED LIGHT ASSEMBLY PER ESO 21431 AND OPS TEST PER AMM 33-51-00.
